EXISTENCE OF SOLUTIONS FOR A CLASS OF VARIATIONAL INEQUALITIES
DOI : 10.3844/jmssp.2013.305.309
Journal of Mathematics and Statistics
Volume 9, Issue 4
In this study we considered a deformed elastic solid with a unilateral contact of a rigid body. We studied the existence, uniqueness and continuity of the deformation of this solid with respect to the data. We proved the existence of solutions for a class of variational inequalities.
© 2013 Taallah Frekh. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.